# SDR DALA2014080304446

- Difficulty date: July 28, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 617-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BETWEEN LONGERONS 4-5R, BS 617-693.   REPAIRED  IAW SRM 53-04-1, PAR 6C, 2, COND 2 AND 53-04-1 PAR 6D, 1 COND 1 ALSO SRM 51-30-2.
